DOI QR코드

DOI QR Code

INTERVAL-VALUED FUZZY m-SEMIOPEN SETS AND INTERVAL-VALUED FUZZY m-PREOPEN SETS ON INTERVAL-VALUED FUZZY MINIMAL SPACES

Min, Won-Keun;Kim, Myeong-Hwan;Kim, Jung-Il

  • Received : 2008.11.26
  • Accepted : 2009.03.03
  • Published : 2009.03.25

Abstract

We introduce the concepts of IVF m-semiopen sets, IVF m-preopen sets, IVF m-semicontinuous mappings and IVF m-precontinuous mappings on interval-valued fuzzy minimal spaces. We investigate characterizations of IVF m-semicontinuous mappings and IVF m-precontinuous mappings and study properties of IVF m-semiopen sets and IVF m-preopen sets.

Keywords

interval-valued fuzzy minimal spaces;IVF m${\alpha}$-open sets;IVF m-semiopen sets;IVF m-preopen sets;IVF m-semicontinuous;IVF m-precontinuous

References

  1. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and System, vol. 20(1), (1986), pp. 87-96. https://doi.org/10.1016/S0165-0114(86)80034-3
  2. M. Alimohammady and M. Roohi, Fuzzy minimal structure and fuzzy minimal vector spaces, Chaos, Solutions and Fractals, vol. 27, (2006), pp. 599-605. https://doi.org/10.1016/j.chaos.2005.04.049
  3. M. B. Gorzalczany, A method of inference in approximate reasoning based on interval-valued fuzzy sets, Fuzzy Sets and Systems, vol. 21, (1987) pp. 1-17. https://doi.org/10.1016/0165-0114(87)90148-5
  4. Y. B. Jun, G. C. Kang and M.A. Ozturk Interval-valued fuzzy semiopen, preopen and $\alpha$-open mappings, Honam Math. J., vol. 28(2), (2006) pp. 241-259.
  5. Y. B. Jun, Sung Sook Kim and Chang Su Kim, Interval-valued fuzzy semi-preopen sets and interval-valued fuzzy semi-precontinuo mappings, Honam Math. J., vol. 28(2), (2006) pp. 241-259.
  6. W. K. Min, Interval-Valued Fuzzy Minimal Structures and Interval-Valued Fuzzy Minimal Spaces, International Journal of Fuzzy Logic and Intelligent Systems, vol. 8(3) (2008), pp. 202-206. https://doi.org/10.5391/IJFIS.2008.8.3.202
  7. W. K. Min and Y. H. Yoo, Interval-Valued Fuzzy m$\alpha$-continuous mappings on Interval-Valued Fuzzy Minimal Spaces, submitted.
  8. T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math., vol. 30(1), (1999) pp. 23-38.
  9. L. A. Zadeh, Fuzzy sets, Inform. and Control, vol. 8, (1965) pp. 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X

Cited by

  1. Characterizations For Interval-Valued Fuzzy m-semicontinuous Mappings On Interval-Valued Fuzzy Minimal Spaces vol.19, pp.6, 2009, https://doi.org/10.5391/JKIIS.2009.19.6.848